A Characterization of the Hyperbolic Mixed Problems in a Quarter Space for Differential Operators with Constant Coefficients

Yoshihiro Shibata*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)357-399
Number of pages43
JournalPublications of the Research Institute for Mathematical Sciences
Issue number2
Publication statusPublished - 1979
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Cite this